# SDR DL72W010313

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 76,901 hours, 51,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 651635024
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE RT AFT ENTRY DOOR FRAME SPLICE INSTALLED PER S/B 727-53-0210 WAS FOUND TO HAVE SHORT EDGE DISTANCE.  THE AREA WAS   MODIFIED PER S/B AT HMV.
